ITEM METADATA RECORD
Title: On the Non-Minimal codewords in the binary Reed-Muller Code
Authors: Borissov, Y ×
Manev, N
Nikova, Svetla #
Issue Date: 2003
Publisher: Elsevier
Series Title: Discrete Applied Mathematics vol:128 issue:1 pages:65-74
Abstract: First, we compute the number of non-minimal codewords of weight 2d(min) in the binary Reed-Muller code RM(r,m). Second, we prove that all codewords of weight greater than 2(m)-2(m-r+1) in binary RM(r,m), are non-minimal. (C) 2003 Elsevier Science B.V. All rights reserved.
URI: 
ISSN: 0166-218X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-158.pdf Published 123KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science